# SDR AALA20060373

- Difficulty date: June 8, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY ESCAPE PATH LIGHT AT RIGHT SIDE ROWS 21 TO 30 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY ESCAPE PATH LIGHT AT RIGHT SIDE ROWS 21 TO 30.  SYSTEM GROUND CHECKED NORMAL OPERATION.
